# SDR AWXA200400067

- Difficulty date: January 4, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580842
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON STIFFENER JUST FORWARD OF BS 294 AT STR 26 LT.  MAINTENANCE REMOVED CORRODED STIFFENER BS 294, STR 26 LT; FABRICATED A NEW REPLACEMENT STIFFENER PER DWG 65-45808; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12 PG 45.
